Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 178, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 25, 2008, 10:05 PM CDT for Craighead County, Mississippi County, Poinsett County, Arkansas. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2008, 10:05 PM CDT (03:05 UTC)
- Expired
- Apr 25, 2008, 10:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Craighead County, AR, Mississippi County, AR, Poinsett County, AR
The radar
The Memphis radar (KNQA), 48 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 10:25 PM CDT | HAIL 0.88 | Manila, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 3.1 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1862 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 9.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 260305
SVRMEG
ARC031-093-111-260345-
/O.NEW.KMEG.SV.W.0178.080426T0305Z-080426T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1005 PM CDT FRI APR 25 2008
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
* UNTIL 1045 PM CDT
* AT 1005 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF
TRUMANN...OR 7 MILES NORTHEAST OF HARRISBURG...AND MOVING EAST AT
50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JONESBORO...BAY...LAKE CITY...LEPANTO...BLACK OAK...CARAWAY...
DYESS...THREE WAY...MARIE...KEISER...MANILA...OSCEOLA...LUXORA...
DELL AND BURDETTE.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3594 8993 3575 8993 3573 8996 3568 8993
3561 8993 3559 8995 3553 9070 3582 9071
TIME...MOT...LOC 0305Z 250DEG 42KT 3564 9062
$$1 follow-up statement
000
WWUS54 KMEG 260321
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1021 PM CDT FRI APR 25 2008
ARC031-093-111-260345-
/O.CON.KMEG.SV.W.0178.000000T0000Z-080426T0345Z/
CRAIGHEAD AR-MISSISSIPPI AR-POINSETT AR-
1021 PM CDT FRI APR 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHEASTERN POINSETT...CENTRAL MISSISSIPPI AND SOUTHEASTERN
CRAIGHEAD COUNTIES...
AT 1021 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LEPANTO...MOVING EAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MARIE...KEISER...MANILA...VICTORIA...OSCEOLA...DELL...LUXORA AND
BURDETTE.
.IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3594 8993 3575 8993 3573 8996 3568 8993
3561 8993 3559 8995 3553 9070 3582 9071
TIME...MOT...LOC 0321Z 251DEG 42KT 3566 9024
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 8:55 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Apr 25, 8:55 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 855 PM CDT FRI APR 25 2008 .DISCUSSION... COLD FRONT EXTENDS FROM NEAR CHICAGO THROUGH SOUTHEAST MISSOURI INTO NORTHEAST TEXAS. A LINE OF THUNDERSTORMS HAS FORMED JUST AHEAD OF THE FRONT AND IS MOVING INTO THE FORECAST AREA. SOME LARGE HAIL WILL BE POSSIBLE WITH SOME OF THE STORMS BUT THE ACTIVITY SHOULD WEAKEN SOME AS THE STORMS MOVE EAST. WILL SEND AN UPDATE AROUND 10 PM TO REMOVE EVENING WORDING BUT NO MAJOR CHANGES ARE PLANNED UNLESS THE LINE OF STORMS SLOWS DOWN. && .PREV DISCUSSION... /ISSUED 338 PM CDT FRI APR 25 2008/ DISCUSSION... A LEAD SOUTHERN STREAM UPPER LEVEL SHORTWAVE NOW MOVING ACROSS THE LOWER MISSISSIPPI AND TENNESSEE VALLEYS HAS INITIATED CONVECTIVE DEVELOPMENT THIS AFTERNOON ACROSS WESTERN PORTIONS OF THE MID SOUTH. THESE STORMS CONTINUE TO DEVELOP WITHIN A DESTABLIZING AIRMASS AS SBCAPES ARE EXCEEDING 1000J/KG IN THIS REGION. A LAYER OF WARMER MID LEVEL TEMPERATURES CONTINUE TO BE THE PRIMARY LIMITING FACTOR TO STORM INTENSITY. THERMODYNAMIC INSTABILITY WILL CONTINUE TO INCREASE WITH STRONG HEATING THIS AFTERNOON AND THIS MAY TEND TO ERODE THE CAPPING INVERSION FURTHER ALLOWING FOR A FEW STORMS THIS AFTERNOON TO APPROACH SEVERE LIMITS. THESE STORMS MAY PRODUCE MARGINALLY SEVERE HAIL AND STRONG WIND GUSTS. THIS AFTERNOONS CONVECTIVE ACTIVITY SHOULD REMAIN MORE PULSE IN NATURE AS BETTER DEEP LAYER SHEAR REMAINS BACK TO THE NORTHWEST. A MORE ORGANIZED THUNDERSTORM THREAT WILL COME LATER THIS EVENING AS A SECONDARY NORTHERN STREAM UPPER SHORTWAVE EJECTS NORTHEAST ACROSS THE MID MISSISSIPPI VALLEY THIS EVENING. EXPECT A COLD FRONT OVER NORTHWEST ARKANSAS AS OF 20Z TO CONTINUE MOVING EAST THIS EVENING AND OVERNIGHT. EXPECT A BROKEN LINE OF STORMS TO MOVE INTO WESTERN PORTIONS OF THE FORECAST AREA AFTER 8PM THIS EVENING AND THEN ACROSS THE MISSISSIPPI RIVER BEFORE MIDNIGHT. DEEP LAYER SHEAR WILL INCREASE (30-40KTS) ALONG THE FRONT AND ALONG THE SOUTHERN PERIPHERY OF A MID LEVEL JET STREAK MOVING THROUGH THE MID MISSISSIPPI VALLEY. INSTABILITY WILL BEGIN TO DECREASE AFTER SUNSET...BUT SHOULD BE SUFFICIENT TO SUSTAIN A FEW STRONG TO SEVERE STORMS NEAR AND WEST OF THE MISSISSIPPI RIVER BEFORE MIDNIGHT. SBCAPES WILL STILL RANGE FROM 500-1000J/KG WITH LI/S AROUND -2C. PLAN TO MAINTAIN THE SLIGHT RISK IN SAME AREAS AS ALREADY HIGHLIGHTED. NOT EXPECTING A WIDESPREAD SEVERE WEATHER EVENT...BUT A FEW STORMS COULD BECOME SEVERE. AS THE LINE CONTINUES INTO AREAS EAST OF THE MISSISSIPPI RIVER...INSTABILITY VALUES SHOULD BE TOO MEAGER TO SUPPORT CONTINUED SEVERE WEATHER AS THE BEST MID LEVEL COOLING AND UPPER LEVEL DYNAMICS LIFT OUT TO THE NORTHEAST. EXPECT THE LINE TO CONTINUE TO WEAKEN WITH EASTWARD EXTENT. THE FRONT SHOULD DROP SOUTH INTO CENTRAL MISSISSIPPI ON SATURDAY BEFORE STALLING AS THE FRONT BECOMES COMPLETELY DETATCHED FROM THE UPPER SUPPORT. A STRONGER NORTHERN STREAM SHORTWAVE WILL DIVE SOUTHEAST TOWARDS THE MID SOUTH BY SUNDAY MORNING. SOUTHWEST FLOW ALOFT AHEAD OF THIS FEATURE WILL FORCE THE STALLED FRONT BACK TO THE NORTH AS A WARM FRONT SATURDAY NIGHT AND SUNDAY. A SURFACE LOW PRESSURE SHOULD DEVELOP AND MOVE NORTHEAST ACROSS THE AREA ON SUNDAY. THERE STILL REMAINS UNCERTAINTY CONCERNING THE NORTHWARD EXTENT AND QUALITY OF A DEVELOPING WARM SECTOR OVER PORTIONS OF NORTHEAST MISSISSIPPI ON SUNDAY. IF A CONVECTIVELY UNDISTURBED WARM SECTOR CAN DEVELOP OVER NORTHEAST MISSISSIPPI SUNDAY AFTERNOON...THEN SOME SEVERE WEATHER MAY BE POSSIBLE. THERE STILL REMAINS ENOUGH UNCERTAINTY TO KEEP SEVERE STORM WORDING OUT OF THE HWO AT THIS TIME. A GREATER THREAT OVER THE AREA WILL BE HEAVY RAINFALL. A GENERAL 1-2 INCH RAINFALL...WITH ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE OVER MUCH OF THE REGION ON SUNDAY AND THIS MAY RESULT IN ADDITIONAL FLASH FLOODING AND RIVER FLOODING. LATER SHIFTS WILL CONTINUE TO MONITOR THIS POTENTIAL. THIS SYSTEM WILL MOVE EAST LEAVING A LARGE SCALE UPPER TROUGH OVER THE EASTERN U.S. FOR THE BEGINNING OF NEXT WEEK. EXPECT TEMPERATURES TO BE SEVERAL DEGREES BELOW AVERAGE. UPPER LEVEL RIDGING WILL BUILD BY MID WEEK WITH CONTINUED DRY AND WARMER WEATHER. THE AIRMASS WILL DESTABLIZE AHEAD OF THE NEXT APPROACHING STORM SYSTEM BY THE END OF NEXT WEEK WHICH WILL LEAD TO INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS. TEMPERATURES SHOULD RETURN TO ABOVE AVERAGE LEVELS FOR THE END OF THE EXTENDED FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... MEM 57 73 55 65 / 90 10 30 80 MKL 56 71 49 66 / 90 10 20 80 JBR 52 71 48 62 / 90 10 30 80 TUP 62 74 55 71 / 90 30 30 80 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Apr 25, 11:59 AM CDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1159 AM CDT FRI APR 25 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261900- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1159 AM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT OVER THE DELTA OF EASTERN AND NORTHEASTERN ARKANSAS...THE MISSOURI BOOTHEEL...FAR WEST TENNESSEE...AND NORTHWEST MISSISSIPPI. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT...AND LAW ENFORCEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED TONIGHT OVER THE SLIGHT RISK AREA. JLH
In the hours before
Special weather statement, Apr 25, 8:58 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 858 PM CDT FRI APR 25 2008 ARZ008-009-017-018-026-260245- CRAIGHEAD AR-CLAY AR-RANDOLPH AR-GREENE AR-LAWRENCE AR- 858 PM CDT FRI APR 25 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTH CENTRAL CLAY COUNTY IN EASTERN ARKANSAS... NORTHERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... GREENE COUNTY IN EASTERN ARKANSAS... EASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES NORTHWEST OF COLLEGE CITY TO ALICIA AT 858 PM CDT...MOVING EAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THESE STORMS ARE INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CLAY...CRAIGHEAD...GREENE...LAWRENCE AND RANDOLPH COUNTIES...INCLUDING THE CITIES OF BONO...BROOKLAND...HOXIE... MARMADUKE...PARAGOULD AND WALNUT RIDGE...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 945 PM CDT.
Local storm report, Apr 25, 9:11 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
911 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM HAIL 2 NE POCAHONTAS 36.28N 90.94W
04/25/2008 E1.75 INCH RANDOLPH AR LAW ENFORCEMENT
0905 PM TSTM WND DMG CORNING 36.41N 90.59W
04/25/2008 CLAY AR BROADCAST MEDIA
TREES DOWN ON SECOND STREET IN CORNING
&&
ARSLocal storm report, Apr 25, 9:22 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
922 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM HAIL 2 NE POCAHONTAS 36.28N 90.94W
04/25/2008 E1.75 INCH RANDOLPH AR LAW ENFORCEMENT
0900 PM HAIL COLLEGE CITY 36.13N 90.94W
04/25/2008 E0.88 INCH LAWRENCE AR TRAINED SPOTTER
0905 PM TSTM WND DMG CORNING 36.41N 90.59W
04/25/2008 CLAY AR BROADCAST MEDIA
TREES DOWN ON SECOND STREET IN CORNING
&&
ARSSpecial weather statement, Apr 25, 9:27 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 927 PM CDT FRI APR 25 2008 ARZ048-049-260300- LEE AR-ST. FRANCIS AR- 927 PM CDT FRI APR 25 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHERN LEE COUNTY IN EASTERN ARKANSAS... ST. FRANCIS COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF GARRET GROVE AT 927 PM CDT... MOVING EAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN LEE AND ST. FRANCIS COUNTIES...INCLUDING THE CITIES OF FORREST CITY...MADISON AND PALESTINE...SHOULD MONITOR THIS STORM CLOSELY..
Local storm report, Apr 25, 9:51 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
951 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM HAIL 2 NE POCAHONTAS 36.28N 90.94W
04/25/2008 E1.75 INCH RANDOLPH AR LAW ENFORCEMENT
0900 PM HAIL COLLEGE CITY 36.13N 90.94W
04/25/2008 E0.88 INCH LAWRENCE AR TRAINED SPOTTER
0905 PM TSTM WND DMG CORNING 36.41N 90.59W
04/25/2008 CLAY AR BROADCAST MEDIA
TREES DOWN ON SECOND STREET IN CORNING
0947 PM HAIL 3 SW PIGGOTT 36.35N 90.24W
04/25/2008 E0.88 INCH CLAY AR TRAINED SPOTTER
&&
ARSSpecial weather statement, Apr 25, 9:56 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 956 PM CDT FRI APR 25 2008 ARZ049-058-260330- PHILLIPS AR-LEE AR- 956 PM CDT FRI APR 25 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHWESTERN LEE COUNTY IN EASTERN ARKANSAS... NORTHERN PHILLIPS COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 14 MILES WEST OF MARVELL AT 956 PM CDT...MOVING EAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN LEE AND PHILLIPS COUNTIES...INCLUDING THE CITIES OF MARIANNA...MARVELL AND WEST HELENA...SHOULD MONITOR THIS STORM CLOSELY..
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:09 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 36 min |
| Apr 25, 8:43 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Randolph | 47 min |
| Apr 25, 9:11 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 49 min |
| Apr 25, 9:17 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Poinsett | 43 min |
| Apr 25, 9:19 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence | 41 min |
| Apr 25, 9:30 PM CDT | Severe Thunderstorm Warning | MEG | Clay | 45 min |
| Apr 25, 9:41 PM CDT | Severe Thunderstorm Warning | MEG | Cross, St. Francis | 34 min |
| Apr 25, 9:44 PM CDT | Severe Thunderstorm Warning | MEG | Clay | 46 min |
| Apr 25, 10:18 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, St. Francis | 42 min |
| Apr 25, 10:41 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, St. Francis | 34 min |
| Apr 25, 11:37 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 38 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.